U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Is it normal to be nauseous the day after having a cardiac ablation?

3 doctor answers4 doctors weighed in
Dr. Mark Milunski
Cardiology 37 years experience
Nausea: The short answer is “yes”. However, the causes could be related to several things including medications administered to you during and after the procedure. You should contact the physician who perform the procedure.
Dr. Daniel Zanger
Cardiology 33 years experience
Ablation : Not usually although some time the anesthesia can cause some residual nausea . Call your cardiologist review any new medications or other symptoms.
Dr. John Garner
Cardiology 16 years experience
Sort of: Generally speaking, patients who are nauseous the day after having a cardiac ablation are experiencing side effects of the sedative medications used for anesthesia during the procedure, not a direct complication of the procedure itself.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.